# SDR CA190529009

- Difficulty date: May 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3234 · Landing Gear Selector
- Part: Bulb
- Condition: Shorted
- Location: Control Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR RETRACTION LEFT MAIN GEAR (GREEN) DOWN INDICATOR REMAINED ILLUMINATED. CONFIRMED THAT THE GEAR DID RETRACT. ON EXTENSION THE INDICATOR BECAME VERY BRIGHT. GEAR OPERATED NORMALLY.  MAINTENANCE FOUND A BULB SHORTED TO THE CONTACTS IN THE LANDING GEAR SELECTOR HANDLE ASSY. REPLACED HANDLE ASSY BUT LIGHTS REMAINED FULL BRIGHT WITH BRIGHT DIM SWITCH. REPLACED ADVISORY CONTROL UNIT AND OPS CHECKS WERE GOOD. (TC# 20190529009)
